# SDR USAA2010021890395

- Difficulty date: February 10, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON THE AFT PRESSURE BULKHEAD WEB AT BS 1016, LBL 4 - RBL 4.  REPAIRED THE AFT PRESSURE BULKHEAD WEB AT BS 1016, LBL 4 - RBL 4 IAW TYPICAL REPAIR 53-83-01.
